Coefficient Bounds for a Unified Class of Holomorphic Functions

  • Mridula MundaliaEmail author
  • Sivaprasad Kumar Shanmugam
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 306)


In the present paper, sharp initial coefficient bounds have been estimated for functions in the newly defined classes \(\mathcal {S}_{\gamma ,\delta }^{k}(\Phi )\) and \(\mathcal {S}_{\gamma ,\delta ,h}^{k}(\Phi )\), which in fact, unifies many earlier known classes. Further, sharp bounds of the Fekete–Szegö coefficient functional for functions in the classes introduced here are obtained and special cases of our results are also pointed out.


Univalent functions Starlike functions Convex functions Fekete–Szegö coefficient functional Subordination 

2010 Mathematics Subject Classification

30C45 30C80 


  1. 1.
    S. Abdul Halim, On a class of functions of complex order. Tamkang J. Math. 30(2), 147–153 (1999)Google Scholar
  2. 2.
    R.M. Ali, V. Ravichandran, N. Seenivasagan, Coefficient bounds for \(p\)-valent functions. Appl. Math. Comput. 187(1), 35–46 (2007)MathSciNetzbMATHGoogle Scholar
  3. 3.
    N.E. Cho, S. Owa, On the Fekete-Szegö problem for strongly \(\alpha \)-quasiconvex functions. Tamkang J. Math. 34(1), 21–28 (2003)MathSciNetCrossRefGoogle Scholar
  4. 4.
    N.E. Cho, B. Kowalczyk, A. Lecko, Fekete-Szegö problem for close-to-convex functions with respect to a certain convex function dependent on a real parameter. Front. Math. China 11(6), 1471–1500 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    K.K. Dixit, S.K. Pal, On a class of univalent functions related to complex order. Indian J. Pure Appl. Math. 26(9), 889–896 (1995)MathSciNetzbMATHGoogle Scholar
  6. 6.
    P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, vol. 259 (Springer, New York, 1983)Google Scholar
  7. 7.
    R.M. Goel, B.S. Mehrok, A subclass of univalent functions. J. Austral. Math. Soc. Ser. A 35(1), 1–17 (1983)MathSciNetCrossRefGoogle Scholar
  8. 8.
    A.W. Goodman, Univalent Functions, vol. 2 (Mariner Publishing Co. Inc., Tampa, 1983)zbMATHGoogle Scholar
  9. 9.
    W. Janowski, Extremal problems for a family of functions with positive real part and for some related families, Ann. Polon. Math. 23, 159–177 (1970/1971)MathSciNetCrossRefGoogle Scholar
  10. 10.
    W. Janowski, Some extremal problems for certain families of analytic functions I. Ann. Polon. Math. 28, 297–326 (1973)MathSciNetCrossRefGoogle Scholar
  11. 11.
    A. Janteng, S.A. Halim, M. Darus, Coefficient inequality for a function whose derivative has a positive real part, JIPAM. J. Inequal. Pure Appl. Math. 7(2), Article 50, 5 (2006)Google Scholar
  12. 12.
    F.R. Keogh, E.P. Merkes, A coefficient inequality for certain classes of analytic functions. Proc. Am. Math. Soc. 20, 8–12 (1969)MathSciNetCrossRefGoogle Scholar
  13. 13.
    K. Khatter, S.K. Lee, S.S. Kumar, Coefficient bounds for certain analytic functions. Bull. Malays. Math. Sci. Soc. 41(1), 455–490 (2018)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Y.C. Kim, J.H. Choi, T. Sugawa, Coefficient bounds and convolution properties for certain classes of close-to-convex functions. Proc. Japan Acad. Ser. A Math. Sci. 76(6), 95–98 (2000)MathSciNetCrossRefGoogle Scholar
  15. 15.
    O.S. Kwon, N.E. Cho, On the Fekete-Szegö problem for certain analytic functions. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 10(4), 265–271 (2003)Google Scholar
  16. 16.
    W.C. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in Proceedings of the Conference on Complex Analysis, Tianjin,1992, Lecture Notes Analysis. I (International Press, Cambridge, 1992), pp. 157–169Google Scholar
  17. 17.
    T.H. MacGregor, Functions whose derivative has a positive real part. Trans. Am. Math. Soc. 104, 532–537 (1962)MathSciNetCrossRefGoogle Scholar
  18. 18.
    G. Murugusundaramoorthy, H.M. Srivastava, Neighborhoods of certain classes of analytic functions of complex order, JIPAM. J. Inequal. Pure Appl. Math. 5(2), Article 24, 8 (2004)Google Scholar
  19. 19.
    M.A. Nasr, M.K. Aouf, Bounded starlike functions of complex order. Proc. Indian Acad. Sci. Math. Sci. 92(2), 97–102 (1983)MathSciNetCrossRefGoogle Scholar
  20. 20.
    M.A. Nasr, M.K. Aouf, Radius of convexity for the class of starlike functions of complex order. Bull. Fac. Sci. Assiut Univ. A 12(1), 153–159 (1983)MathSciNetzbMATHGoogle Scholar
  21. 21.
    M.A. Nasr, M.K. Aouf, Starlike function of complex order. J. Nat. Sci. Math. 25(1), 1–12 (1985)MathSciNetzbMATHGoogle Scholar
  22. 22.
    H. Orhan, The Fekete-Szegö inequality for a subclass of analytic functions involving Hadamard product, Mathematica 49(72), 55–61 (2007)Google Scholar
  23. 23.
    C. Pommerenke, Univalent Functions (Vandenhoeck & Ruprecht, Göttingen, 1975)zbMATHGoogle Scholar
  24. 24.
    D.V. Prokhorov, J. Szynal, Inverse coefficients for \((\alpha , \beta )\)-convex functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 35(1981), 125–143 (1984)Google Scholar
  25. 25.
    V. Ravichandran, M Darus, M.H. Khan, K.G. Subramanian, Fekete-Szegö inequality for certain class of analytic functions, Aust. J. Math. Anal. Appl. 1(2), Article 4, 7 (2004)Google Scholar
  26. 26.
    M.I.S. Robertson, On the theory of univalent functions. Ann. Math. 37(2), 374–408 (1936)MathSciNetCrossRefGoogle Scholar
  27. 27.
    H.M. Srivastava, A.Y. Lashin, Some applications of the Briot-Bouquet differential subordination, JIPAM. J. Inequal. Pure Appl. Math. 6(2), Article 41, 7 (2005)Google Scholar
  28. 28.
    H.M. Srivastava, S. Owa, Current Topics in Analytic Function Theory, (World Scientific Publishing Co., Inc., River Edge, 1992)Google Scholar
  29. 29.
    H.M. Srivastava, O. Altıntaş, S.K. Serenbay, Coefficient bounds for certain subclasses of starlike functions of complex order. Appl. Math. Lett. 24(8), 1359–1363 (2011)MathSciNetCrossRefGoogle Scholar
  30. 30.
    H.M. Srivastava, A.K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 23(10), 1188–1192 (2010)MathSciNetCrossRefGoogle Scholar
  31. 31.
    P. Wiatrowski, The coefficients of a certain family of holomorphic functions. Zeszyty Nauk. Uniw. Łódz. Nauki Mat. Przyrod. Ser. II. 39, 75–85 (1971)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of Applied MathematicsDelhi Technological UniversityDelhiIndia

Personalised recommendations